# SDR CALA2021101801910

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347042020800
- Condition: Corroded
- Location: Fr56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPT BILGE AREA, FR56, STRINGER 41L. CORRECTED ON DUPLICATE ELB LOGPAGE 7247641
